# SDR 95ZZZW551

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Thermostatic
- Part number: 9750172006
- Condition: Inoperative
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 66 - SNA-LAS - AIR TURNBACK, UNABLE TO PRESSURIZE A/C DURING TAKEOFF/CLIMB.  A/C RETURNED TO SNA.  A/C WAS MX FERRIED UNPRESSURIZED TO PHX.  PHX MX RESEALED OUTFLOW VLV, REINSTALLED SEALED AROUND POTABLE WATER TANK DRAIN, AND RECONNECTED UPPER AND LOWER HALVES OF NOSE GEAR VIEWING PORT ASSY.  MX ALSO REMOVED AND REPLACED FAN AIR VALVE TO BLEED REGULATOR LINE, NR 1 ENG BLEED AIR REG HIGH STAGE VLV, AND 490 DEGREE THERMOSTATIC SWITCH.  COMPLIED WITH A/C BLEED DOWN TEST IAW MM 05-51-91, SYS TEST OK.  PERFORMED OPS CK OF CABIN PRESS CONTROLLER PER MM 21-31-00, PAGE 201/205.  OPS CHECK GOOD.  POST INSTALLATION TEST ACCOMPLISHED PER MM 36-11-16, TEST OK.  A/C RETURNED TO SERVICE.  (W)
